INTRO Weight loss

Bobby52549

Explorer
Joined
Feb 9, 2026
Messages
2
Reaction score
0
Location
Ankeny Iowa
I'm a 40 year old guy who wants to shed some pounds. I gave Reta a shot, but it triggered a huge panic attack that I mistook for a heart attack. Now I'm switching to Tirz and have been quietly reading this forum for a few months.
 
Bobby52549 said:

I'm a 40 year old guy who wants to shed some pounds. I gave Reta a shot, but it triggered a huge panic attack that I mistook for a heart attack. Now I'm switching to Tirz and have been quietly reading this forum for a few months.
Sure, no two bodies respond the same way, but a reaction that extreme leaves me thinking your nutrition might be falling short. You've got to stay on top of electrolytes — potassium plus sodium, and plenty of both — along with vitamin D and magnesium supplements, a fully methylated B complex, and trace minerals.

On top of all that, don't forget to get your protein in!
 
birdwhacker said:

Bobby52549 said:

I'm a 40 year old guy who wants to shed some pounds. I gave Reta a shot, but it triggered a huge panic attack that I mistook for a heart attack. Now I'm switching to Tirz and have been quietly reading this forum for a few months.
Sure, no two bodies respond the same way, but a reaction that extreme leaves me thinking your nutrition might be falling short. You've got to stay on top of electrolytes — potassium plus sodium, and plenty of both — along with vitamin D and magnesium supplements, a fully methylated B complex, and trace minerals.

On top of all that, don't forget to get your protein in!
Good point. When I began, I hadn't had enough fluids, and based on what others have said, that's a setup for trouble.
 
How did you handle your dosing? Over the course of 1 month I moved up from 1mg to 4, and so far there haven't been any problems. Wishing you success with Tirz!
 
Bobby52549 said:

birdwhacker said:

Bobby52549 said:

I'm a 40 year old guy who wants to shed some pounds. I gave Reta a shot, but it triggered a huge panic attack that I mistook for a heart attack. Now I'm switching to Tirz and have been quietly reading this forum for a few months.
Sure, no two bodies respond the same way, but a reaction that extreme leaves me thinking your nutrition might be falling short. You've got to stay on top of electrolytes — potassium plus sodium, and plenty of both — along with vitamin D and magnesium supplements, a fully methylated B complex, and trace minerals.

On top of all that, don't forget to get your protein in!
Good point. When I began, I hadn't had enough fluids, and based on what others have said, that's a setup for trouble.
Roughly 6 years back, I picked up this method: each morning, I down a glass of water that's loaded with salt, mixing salt and potassium at a 1:3 ratio (either nosalt or potassium hcl does the job).

It's not as salty as seawater, yet it has enough salt that the taste isn't merely strange. To me, the flavor goes down easier than if I used less, and unless I choose to go very low carb, I seldom require extra electrolytes afterward during the day.

It's excellent for the stomach and prevents the constant urination that follows drinking water, because your body truly takes it in! Extra credit if you can force down a shot of ACV along with some myo and D inositol at about the same time.
 
I'm curious about the dosing schedule you followed on Reta. For me, I began at .5mg and increased by .5mg each week initially, until I got to 2mg, after which I eased off the pace.
 
Bobby52549 said:

I'm a 40 year old guy who wants to shed some pounds. I gave Reta a shot, but it triggered a huge panic attack that I mistook for a heart attack. Now I'm switching to Tirz and have been quietly reading this forum for a few months.

I'm around the same age with a comparable target. Reta got me 10lbs lighter over 3 weeks.

Maybe your Reta ramp-up was too aggressive? Are you planning a gentler approach next round?

My RS notices Reta kicking in after 4-6 hours, so the plan is to inject and then hold off. If the food noise hadn't quieted, I'd add another 0.5-1mg shot the following day.

Either way, I hope the Tirz works out well for you!
 
Back
Top